# SDR COEA2011011212805

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672410202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE / MAJOR REPAIR/ LEVEL 2 CORROSION:  FOUND EVIDENCE OF LEVEL 2 CORROSION AT FRAME 41 BETWEEN STRINGER 16R AND 17R.  BLENDED CORROSION ON FR 41 BETWEEN STR 16-17R, OUT OF LIMITS.  AWATING SRI FROM ATR.
